# SDR YENA2022120101183

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,941 hours, 28,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FOUND CORROSION ON THE TRAILING EDGE TOP SKIN LOWER SURFACE OVERHANG AT RIB 8 ON THE RT WING.  ACCOMPLISHED THE REPAIR IAW EA 57-0544-22 COVER AND RDAF 81137353/002-2022 ISSUE A, & EC A22938-01.   MAJOR REPAIR.
